# SDR ASAA2020073102959

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 44,670 hours, 13,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78233001 EMERGENCY LIGHTS AT AFT OVERWING EXIT, ISLE LIGHTS AT 19ABC, 22ABC, 26ABC AND OUTSIDE LH LOWER ARE INOP. GROUNDED - YES. REPLACED EMERGENCY BATTERY PACK AT M1670 PER B737-800 AMM 33-51-06-960-805 AND SSM 33-51-13 OPS CHECKED GOOD.
